# SDR MWEA010176

- Difficulty date: February 23, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- Aircraft time: 63,845 hours, 37,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 991559616
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT FS 1040 ABOVE LONGERON 16 RIGHT.  STOP DRILLED CRACK, FABRICATED REPAIR DOUBLERS, LOCATED AND INSTALLED.
